Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on a topology of a dual space


Author: Morikuni Goto
Journal: Proc. Amer. Math. Soc. 12 (1961), 41-46
MSC: Primary 22.60
DOI: https://doi.org/10.1090/S0002-9939-1961-0125898-1
MathSciNet review: 0125898
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Pontrjagin, Topological groups, Princeton, 1939.
  • [2] André Weil, L’intégration dans les groupes topologiques et ses applications, Actual. Sci. Ind., no. 869, Hermann et Cie., Paris, 1940 (French). [This book has been republished by the author at Princeton, N. J., 1941.]. MR 0005741

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.60

Retrieve articles in all journals with MSC: 22.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0125898-1
Article copyright: © Copyright 1961 American Mathematical Society